# SDR SWAA2014022725623

- Difficulty date: February 24, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 56,954 hours, 45,461 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD CHORD CRACKED AT BS 727, STRINGER 18A RT.  REPAIRED CHORD IAW TC.
